# SDR IPXA2018121096720

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 15,890 hours, 9,755 cycles
- Engine: Pwa PW4158
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AND LEVELING AT 5000 FT, 250 KTS.   FIRST ENG ANO LOW OIL PRESSURE  WARNING CAME ON ECAM AND RED WARNING LIGHT.  RECHECKED, ECAM THEN ENG, 1 FAIL CAME ON. ENGINE ONE WAS AT IDLE AND WOULD NOT RESPOND. STARTED ENGINE FAIL ECAM PROCEEDURE. ACCOMPLISHED TSM 72-00-40, FIG 113, STEPS 1, 3, 4, 5, 6, AND 7 IAW POWERPLANT ENGINEERING, IT IS CONCLUSIVE THAT ANGLES REMAINED CONSISTANT AND THROTTLE CONTROL SYSTEM WAS OPERATING PROPERLY AND TSM FIG 113 BLOCKS 2 AND 9 NOT REQUIRED. IN ADDITION AFTER. (NO FUEL FOUND). REPLACED EEC IAW MM 73-21-01 AND.
